MathSciNet Relay Station
MathSciNet bibliographic data
MR2358052 37C85 (34D08 37E10)
Deroin, Bertrand; Kleptsyn, Victor; Navas, Andrés Sur la dynamique unidimensionnelle en régularité intermédiaire. (French) [One-dimensional dynamics in intermediate regularity] Acta Math. 199 (2007), no. 2, 199–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement